# SDR HALA2010033100144

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 30,781 hours, 5,868 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO LIGHT ON AFTER ENGINE START.  PERFORMED FIM 27-09-00 FIG 106. OPS CK GOOD. OK FOR SERVICE.
